Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 5, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 6, 2010, 7:38 PM CDT for Dane County, Iowa County, Sauk County, Wisconsin. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2010, 7:38 PM CDT (00:38 UTC)
- Expired
- Apr 6, 2010, 8:15 PM CDT
- In force
- 37 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Dane County, WI, Iowa County, WI, Sauk County, WI
The radar
The La Crosse radar (KARX), 118 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 5:06 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.6 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 855 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1436 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 6.0
The text
As transmitted, in the capitals the NWS used until 2016.
725
WUUS53 KMKX 070038
SVRMKX
WIC025-049-111-070115-
/O.NEW.KMKX.SV.W.0005.100407T0038Z-100407T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
738 PM CDT TUE APR 6 2010
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
IOWA COUNTY IN SOUTH CENTRAL WISCONSIN...
SOUTH CENTRAL SAUK COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 815 PM CDT
* AT 734 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 5 MILES SOUTH OF BLACKHAWK LAKE RECREATION
AREA...OR 11 MILES NORTHWEST OF MINERAL POINT...AND MOVING
NORTHEAST AT 65 MPH.
* LOCATIONS IMPACTED INCLUDE...
DODGEVILLE...SAUK CITY...GOVERNOR DODGE STATE PARK...SPRING
GREEN...MAZOMANIE...BLACK EARTH...GOVERNOR DODGE ST PARK...
RIDGEWAY...ARENA AND MARXVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4303 9043 4334 8980 4315 8961 4284 9035
4297 9043
TIME...MOT...LOC 0038Z 238DEG 55KT 4299 9028
WIND...HAIL <50MPH 1.00IN
$$
WOOD4 follow-up statements
564 WWUS53 KMKX 070043 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 743 PM CDT TUE APR 6 2010 WIC025-049-111-070115- /O.CON.KMKX.SV.W.0005.000000T0000Z-100407T0115Z/ SAUK WI-IOWA WI-DANE WI- 743 PM CDT TUE APR 6 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN DANE...IOWA AND SOUTH CENTRAL SAUK COUNTIES UNTIL 815 PM CDT... AT 739 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL. THIS STORM WAS LOCATED NEAR GOVERNOR DODGE STATE PARK...OR 6 MILES NORTHWEST OF DODGEVILLE...MOVING NORTHEAST AT 70 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... SPRING GREEN AROUND 750 PM CDT. MAZOMANIE AND BLACK EARTH AROUND 800 PM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE ARENA AND MARXVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4305 9039 4334 8980 4315 8961 4287 9027 TIME...MOT...LOC 0043Z 240DEG 68KT 4304 9014 WIND...HAIL <50MPH 1.50IN $$ KUHLMAN
763 WWUS53 KMKX 070054 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 754 PM CDT TUE APR 6 2010 WIC025-049-111-070115- /O.CON.KMKX.SV.W.0005.000000T0000Z-100407T0115Z/ SAUK WI-IOWA WI-DANE WI- 754 PM CDT TUE APR 6 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN DANE...NORTHEASTERN IOWA AND SOUTH CENTRAL SAUK COUNTIES UNTIL 815 PM CDT... AT 752 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF BLUE MOUND STATE PARK...OR 11 MILES NORTHEAST OF DODGEVILLE...MOVING EAST AT 60 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... BLACK EARTH AND MAZOMANIE AROUND 805 PM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MARXVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4321 9007 4334 8980 4315 8961 4294 9011 TIME...MOT...LOC 0054Z 248DEG 53KT 4308 8994 WIND...HAIL <50MPH 1.50IN $$ KUHLMAN
187 WWUS53 KMKX 070102 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 802 PM CDT TUE APR 6 2010 WIC111-070113- /O.CAN.KMKX.SV.W.0005.000000T0000Z-100407T0115Z/ SAUK WI- 802 PM CDT TUE APR 6 2010 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SAUK COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4316 8996 4325 8971 4315 8961 4302 8992 TIME...MOT...LOC 0103Z 245DEG 54KT 4314 8977 $$ WIC025-049-070115- /O.CON.KMKX.SV.W.0005.000000T0000Z-100407T0115Z/ IOWA WI-DANE WI- 802 PM CDT TUE APR 6 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL DANE AND NORTHEASTERN IOWA COUNTIES UNTIL 815 PM CDT... AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR MAZOMANIE...OR 9 MILES NORTHWEST OF MOUNT HOREB...MOVING NORTHEAST AT 60 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN IOWA AND WEST CENTRAL DANE COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4316 8996 4325 8971 4315 8961 4302 8992 TIME...MOT...LOC 0103Z 245DEG 54KT 4314 8977 WIND...HAIL <50MPH 1.00IN $$ KUHLMAN
515 WWUS53 KMKX 070110 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 810 PM CDT TUE APR 6 2010 WIC025-049-070120- /O.EXP.KMKX.SV.W.0005.000000T0000Z-100407T0115Z/ IOWA WI-DANE WI- 810 PM CDT TUE APR 6 2010 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL DANE AND NORTHEASTERN IOWA COUNTIES WILL EXPIRE AT 815 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. LAT...LON 4316 8996 4325 8971 4315 8961 4302 8992 TIME...MOT...LOC 0110Z 245DEG 54KT 4318 8964 $$ KUHLMAN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 2:53 PM CDT, 4 hours 45 minutes earlier.
Area forecast discussion, Apr 6, 2:53 PM CDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 253 PM CDT TUE APR 6 2010 .SHORT TERM... TONIGHT...FORECAST CONFIDENCE...MEDIUM. SEVERE POTENTIAL CENTERS ON WHETHER STATIONARY FRONT ACROSS NORTHERN ILLINOIS TO LOW NEAR SOUTHWEST IOWA MANAGES TO PUSH NORTH AS A WARM FRONT. NAM KEEPS SOUTHERN WISCONSIN ON THE COOL SIDE WITH LOW STRATUS AND RAIN COOLED AIR WITH EAST WINDS OFF LAKE MICHIGAN. 12Z NAM FRONT REACHES NEAR ILLINOIS BORDER. AFTERNOON SATELLITE IMAGES SHOW FRONT CREEPING NORTH AS SOUTHWEST SURFACE WINDS SOUTH OF THE FRONT PICK UP WITH GUSTS TO 25 TO 30 KNOTS. CLOUDS THINNING ALONG THE IL BORDER WITH SURFACE WARM FRONT JUST SOUTH OF ROCKFORD. DEW POINTS POOLING IN THE LOWER TO MID 60S JUST SOUTH OF THE WARM FRONT. FORECAST SOUNDINGS AT ROCKFORD IL INDICATE SURFACE BASED POTENTIAL IN ANY STORMS LATE THIS AFTERNOON AND EVENING WITH A RATHER STRONG CAP AROUND 750 MB. CAPE NEAR 1200 J/KG WITH HELICITY NEAR 200 EHI AROUND 1.5 AND LIFTED INDEX AT -4.3. HELICITY ALONG WARM FRONT WILL BE HIGHER. HOWEVER FRONT MAY STAY A LITTLE SOUTH AS LOW PRESSURE BASICALLY RIDES EAST NORTHEAST ALONG THE CURRENT BOUNDARY. MODELS ALL KEEP LOW TRACKING ACROSS NORTHERN ILLINOIS TONIGHT AND WEDNESDAY MORNING. 18Z DVN SOUNDING SHOWS A VERY STRONG CAP AROUND 750 MB WITH STRONG DRYING ABOVE. STRONG SURFACE INVERSION NORTH OF BOUNDARY. EVEN SO 12Z NAM ELEVATED CAPE AT MILWAUKEE AROUND 1200 J/KG. WITH 2 THSD FT COLD LAYER WIND AND TORNADO THREAT WOULD BE SOUTH ALONG THE BOUNDARY. WET BULB ZERO HEIGHT OF 9 THSD FT IS LOW ENOUGH FOR LARGE HAIL BEING PRIMARY SEVERE THREAT. 850 MB JET INCREASES THIS AFTERNOON...BUT MAIN SOUTHWEST FLOW WOULD BE TO OUR SOUTH. STILL ENOUGH 850 MB CONVERGENCE FOR MORE THUNDERSTORM DEVELOPMENT ACROSS SOUTHERN WISCONSIN THIS EVENING AND TONIGHT...BEFORE SHIFTING MORE TO THE SOUTHEAST AFTER 1 AM. THE INCREASING SOUTHWEST 850 MB FLOW TO THE SOUTH WOULD TEND TOWARD ADVANCING THE STATIONARY FRONT A LITTLE FARTHER NORTH THIS AFTERNOON. NAM QPF NOT TOO HIGH FOR THIS AFTERNOON THROUGH TONIGHT SO WILL STAY WITH ESF AND INDIVIDUAL RIVER WATCHES...RATHER THAN FLASH FLOOD WATCH. 12Z ECMWF HAS MAX PRECIP ALONG SURFACE BOUNDARY ACROSS NORTHERN ILLINOIS TONIGHT AND WEDNESDAY...WHILE GFS IS FARTHER NORTH AND A LITTLE LESS...WITH NAM HAVING MAINLY MODERATE AMOUNTS. WEDNESDAY...FORECAST CONFIDENCE...MEDIUM. SURFACE LOW MOVES INTO NORTHERN INDIANA DURING THE AFTERNOON WITH SOUTHEAST WISCONSIN NEVER GETTING INTO THE WARM SECTOR. CONTINUATION OF LOW CLOUDS WITH DEEP SATURATED RATHER STABLE COOL LAYER BELOW 750MB. COLD AIR ADVECTION TAKES PLACE AS LOW MOVES OFF. MODELS SEEM TO COOL THE BOUNDARY LAYER OFF A LITTLE TOO MUCH. WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE...MEDIUM. ECMWF AND GFS BOTH TAKE THE UPPER TROUGH FROM WISCONSIN TO MISSOURI AND PUSHES IT OVER THE GREAT LAKES REGION ON THURSDAY. EXPECT SHOWERS OVER SOUTH CENTRAL AND SOUTHEAST WISCONSIN. STRONG COLD AIR ADVECTION WEDNESDAY NIGHT...BUT EXPECT A WARM ENOUGH BOUNDARY LAYER TO KEEP MUCH OF THE PRECIPITATION AS ALL LIQUID. WILL BRING A MIX IN TOWARD FOND DU LAC AND SHEBOYGAN AREAS. PREFER GFS/ECMWF PRECIP OVER THE NAM. NAM WOULD INDICATE ENOUGH PRECIP FOR SOME SNOW ACCUMULATIONS WEDNESDAY NIGHT. ENOUGH INSTABILITY FOR A SHOWER CHANCE INTO THURSDAY. WILL KEEP SKIES MOSTLY CLOUDY AND LOWER MOS HIGHS. .LONG TERM... .FRIDAY THROUGH SUNDAY...FORECAST CONFIDENCE...MEDIUM. ECMWF AND GFS ARE SIMILAR WITH A WEAK UPPER RIDGE BY FRIDAY. THEN A MORE ZONAL UPPER AIR PATTERN SATURDAY AND SUNDAY. FORECAST CONCERN IS WEAK FRONT SAGGING INTO SOUTHERN WISCONSIN. APPEARS MOISTURE IS LIMITED. .MONDAY THROUGH TUESDAY...FORECAST CONFIDENCE...MEDIUM. NEXT UPSTREAM SHORTWAVE IS A LITTLE QUICKER ON GFS...BUT HAS TRENDED MORE TOWARD THE ECMWF. MAIN AFFECT OF THE SHORTWAVE WILL BE BEYOND THE FORECAST PERIOD. && .AVIATION... SHOWERS AND THUNDERSTORMS DEVELOPING ALONG THE 925MB/850MB FRONT THIS AFTERNOON. THAT FRONT WILL SLOWLY SWEEP DOWN ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN BETWEEN 23Z AND 06Z. THAT BOUNDARY IS PROGGED TO SHIFT SOUTH OF THE WI BORDER BY EARLY WED MORNING...BUT HAS THE POTENTIAL TO STALL OVER SE WI AND CONTINUE TO BE THE FOCUS FOR MORE ROUNDS OF SHOWERS AND THUNDERSTORMS THROUGH WEDNESDAY EVENING. SEVERE...ELEVATED STORMS POSSIBLE WITH THE UPPER FRONT THROUGH LATE TONIGHT...MAINLY WIND AND HAIL THREAT. SEE MAIN DISCUSSION SECTION FOR MORE SEVERE INFORMATION. THE SURFACE WARM FRONT IS STATIONED ACROSS FAR NORTHERN IL AND MAY GET AS FAR NORTH AS THE WI/IL BORDER EARLY THIS EVENING BEFORE GOING BACK SOUTH. WINDS EXPECTED TO STAY EAST TO NORTHEAST TONIGHT INTO WED AT TAF SITES EXCEPT ENW. ENW WILL BE SOUTHEAST FOR A TIME LATE THIS AFTERNOON THROUGH MIDNIGHT...AND THEN SHIFT BACK NORTHEAST AS THE FRONT SHIFTS BACK SOUTH. RECENT RAIN OVER LAKE MICHIGAN CAUSING AREAS OF FOG OVER THE LAKE. FOG ADVECTING INLAND AT MKE AND OCCASIONALLY AS FAR AS UES AND ENW DUE TO THE E/NE WINDS. LIFR/IFR CONDITIONS WILL LIKELY CONTINUE ALL NIGHT AND ALL DAY WEDNESDAY. TEMPORARY IMPROVEMENT IS POSSIBLE IN AREAS OF MODERATE RAIN. CIGS/VSBYS COULD IMPROVE TO MVFR BY LATE WED AFTERNOON/EVENING. && .MARINE...NORTH TO NORTHEAST WINDS WILL INCREASE TONIGHT...BUT STABLE LAKE WILL KEEP STRONGEST WINDS FROM MIXING DOWN TO SFC. THEN COLDER AIR WILL MOVE IN BY LATE WED MORNING...ALLOWING THOSE STRONGER WINDS TO MIX DOWN TO THE LAKE. SMALL CRAFT ADVY CONDITIONS POSSIBLE WED AFTERNOON THROUGH FRIDAY WITH STRONG NORTHERLY WINDS AND GUSTS. STAY TUNED FOR POSSIBLE SMALL CRAFT ADVISORY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...06/HENTZ AVIATION/MARINE...13/MRC
Hazardous weather outlook, Apr 6, 3:58 PM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 358 PM CDT TUE APR 6 2010 WIZ046-047-051-052-056>060-062>072-072100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 358 PM CDT TUE APR 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHERN WISCONSIN TONIGHT. A STRONG WARM FRONT ACROSS NORTHERN ILLINOIS ASSOCIATED WITH LOW PRESSURE MOVING ACROSS SOUTHERN IOWA INTO NORTHERN ILLINOIS WILL FOCUS NUMEROUS SHOWERS AND THUNDERSTORMS ALONG AND NORTH OF THE FRONT. LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN ARE THE MAIN HAZARDS ACROSS SOUTHERN WISCONSIN TONIGHT. AN ISOLATED TORNADO IS ALSO POSSIBLE...MAINLY IN THE COUNTIES BORDERING ILLINOIS THIS EVENING. LOCALIZED FLOODING IS ALSO POSSIBLE. MOST LARGER RIVER SYSTEMS SHOULD SEE MODERATE RISES...BUT SOME SMALL RIVERS AND STREAMS MAY EXCEED FLOOD STAGE FOR A TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE INTO WEDNESDAY...BUT SEVERE STORMS ARE NOT EXPECTED ON WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED THURSDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND EARLY TONIGHT. LMZ643>646-072100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 358 PM CDT TUE APR 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TONIGHT. A FEW MAY BE SEVERE. NORTHEAST WINDS MAY APPROACH SMALL CRAFT CONDITIONS...ALONG WITH HIGHER WAVES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED EARLY WEDNESDAY. SMALL CRAFT ADVISORY CONDITIONS MAY BE MET WEDNESDAY THROUGH THURSDAY...AS STRONG NORTHERLY WINDS BEHIND A COLD FRONTAL PASSAGE CREATE WAVES ABOVE 4 FEET. HENTZ WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Apr 6, 5:19 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 519 PM CDT TUE APR 6 2010 WIZ046-056-057-062245- COLUMBIA-MARQUETTE-SAUK- 519 PM CDT TUE APR 6 2010 ...STRONG THUNDERSTORM MOVING THROUGH SAUK COUNTY... AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTH OF REEDSBURG...MOVING NORTHEAST AT 55 MPH. PENNY SIZE HAIL...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ROCK SPRINGS... NORTH FREEDOM... WISCONSIN DELLS AIRPORT... WEST BARABOO... BARABOO... WISCONSIN DELLS... LAKE DELTON... OXFORD... ENDEAVOR... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KUHLMAN
Local storm report, Apr 6, 6:40 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
640 PM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HAIL 3 S BERLIN 43.93N 88.95W
04/06/2010 M0.25 INCH GREEN LAKE WI TRAINED SPOTTER
BRIEF PEA SIZED HAIL WITH HEAVY RAINFALL.
&&
SEARSSpecial weather statement, Apr 6, 7:35 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 735 PM CDT TUE APR 6 2010 WIZ046-056-057-070100- COLUMBIA-MARQUETTE-SAUK- 735 PM CDT TUE APR 6 2010 ...STRONG THUNDERSTORM MOVING THROUGH NORTHEAST SAUK COUNTY INTO NORTHERN COLUMBIA COUNTY... AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF BARABOO...MOVING NORTHEAST AT 40 MPH. ONE HALF INCH DIAMETER HAIL...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WISCONSIN DELLS AIRPORT... WEST BARABOO... BARABOO... I90/94 WI RIVER BRIDGE... INTERSTATE 90/94 INTERCHANGE... PORTAGE... ENDEAVOR... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KUHLMAN
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 8:57 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Washington | 33 min |
| Apr 6, 9:05 PM CDT | Special Marine Warning | MKX | 85 min | |
| Apr 6, 9:14 PM CDT | Small Craft Advisory | MKX | 22 hr | |
| Apr 6, 9:26 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan, Washington | 23 min |
| Apr 7, 4:30 AM CDT | Gale Warning | MKX | 29 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.